# SDR UIEA2025091001175

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHE ILES 440 APPROX L/E CAVITY DIAGONAL STRUT & UPPER ATTACH FITTING FOUND BROKEN.  RHE ILES 440 APPROX L/E CAVITY DIAGONAL STRUT & UPPER ATTACH FITTING REPAIRED IAW SRM 57-41-09-2R-2 REPAIR 2, FIG 203 REV 46. . NO FURTHER DEFECTS NOTED.
